# SDR DALA2017081306207

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FUSELAGE SKIN CORRODED UNDER ANTENNA SUPPORT FITTING AT BS 797 BL 0. MAINTENANCE REPAIRED THE SKIN AT BS 797, BL 0 IAW PRI 560579-14, REV 0, PRI 560579-14 REV 1, AND ERA 560579-14.
